×

zbMATH — the first resource for mathematics

An existence theory for pairwise balanced designs. II: Structure of PBD- closed sets and the existence conjectures. (English) Zbl 0263.05015

MSC:
05B05 Combinatorial aspects of block designs
05B30 Other designs, configurations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Birkhoff, G, Lattice theory, () · Zbl 0126.03801
[2] Chowla, S; Erdös, P; Straus, E.G, On the maximal number of pairwise orthogonal Latin squares of a given order, Canad. J. math., 12, 204-208, (1960) · Zbl 0093.32001
[3] Hanani, H, The existence and construction of balanced incomplete block designs, Ann. math. statist., 32, 361-386, (1961) · Zbl 0107.36102
[4] Hanani, H, A balanced incomplete block design, Ann. math. statist., 36, 711, (1965) · Zbl 0131.18202
[5] Hanani, H, On balanced incomplete block designs and related designs, (1968), Israel Institute of Technology Haifa, unpublished manuscript, Technion
[6] Wilson, R.M, An existence theory for pairwise balanced designs, () · Zbl 0312.05010
[7] Wilson, R.M, Cyclotomy and difference families in elementary abelian groups, J. number theory, 4, 17-47, (1972) · Zbl 0259.05011
[8] Wilson, R.M, An existence theory for pairwise balanced designs. I. composition theorems and morphisms, J. combinatorial theory, A13, 220-245, (1971) · Zbl 0263.05014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.